# SDR GTIA2018092402859

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,727 hours, 11,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU BLEED ON DIRTY SOCK SMELL (APU SYSTEM). INSPECTED APU AREA PER AMM 49-00-00, NO LEAKS NOTED AT THIS TIME.
